# SDR 06FDEA02880

- Difficulty date: August 7, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6313515
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLERS FOUND AT STA 1937 AND 1959 RT AT AIR EXHAUST PORTS (REF DELTA ER/A361735-14).  REPAIR CARRIED OUT ON AIR EXHAUST PORT AREA AT STA 1931 AND STA 1959 AS PER EA1- 5330-102203 TITLE:" FUSELAGE-SKINS AND PLATES, VACUUM WASTE PORTS DELETION AT BS 1937 AND BS 1959 RESPECTIVELY BETWEEN LONGERON 39R AND 40R.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
